MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD PLI; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD PLI; INTRAOCULAR LENS
Lot Number SB03275
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Deposits (1809)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review conducted on this case, lenstec was unable to perform a more thorough investigation of the complaint as the lens remains implanted.Therefore, we are unable to comment on the nature of the reported incident described and cannot corroborate the claim of actual opacification or make any definitive statement as to its cause.However, we can confirm that a lens of this nature would not have been shipped.Additionally, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Based on the medical' s monitor assessment, the complaint does not seem to be inflammatory in nature.The pupil appears to be irregular, suggesting some perioperative abnormality.Lenstec can also confirm that there have never been any confirmed lens-related cases of clouding, discoloration or opacification for our hema lenses.(b)(4).
 
Event or Problem Description
Lenstec received an email stating that "a patient was implanted with softec hd pli on may 14th.The doctor found that the edge of the optical zone of the iol was blurred and there were small white spots on the edge of the iol that could be scrapped off during the surgery.It was found that the central lens was transparent without mydriasis and the visual acuity was normal on one week review." the lens remains implanted , there was no patient injury or surgical intervention.
 
Event or Problem Description
Lenstec received an email stating that "a paiteint was implanted with softec hd pli on may 14th.The doctor found that the edge of the optical zone of the iol was blurred and there were small white spots on the edge of the iol that could be scrapped off during the surgery.It was found that the central lens was transparent without mydriasis and the visual acuity was normal on one week review." the lens remains implanted , there was no patient injury or surgical intervention.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the review conducted on this case, lenstec was unable to perform a more thorough investigation of the complaint as the lens remains implanted.Therefore, we are unable to comment on the nature of the reported incident described and cannot corroborate the claim of actual opacification or make any definitive statement as to its cause.However, we can confirm that a lens of this nature would not have been shipped.Additionally, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Based on the medical' s monitor assessment, the complaint does not seem to be inflammatory in nature.The pupil appears to be irregular, suggesting some perioperative abnormality.Lenstec can also confirm that there have never been any confirmed lens-related cases of clouding, discoloration or opacification for our hema lenses.

Brand Name
SOFTEC HD PLI
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key8719714
Report Number9613160-2019-00020
Device Sequence Number16660384
Product Code HQL
UDI-Device Identifier00844369002813
UDI-Public00844369002813
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2020
Device Lot NumberSB03275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer05/24/2019
05/24/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/19/2019
07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1